# SDR R61A201310311082

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 5,897 hours, 5,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070003215
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT FLASHLIGHT BATTERIES INOPERATIVE.   R & R BATTERIES IAW AMM AND OPS CHECKED GOOD.
